Medication overload

I am a relative newcomer to AF, diagnosed as persistent in May. I was prescribed 1.25 Bisoprolol by GP. This was increased to 5 mg in July by cardio. He also put me on 1.25 ramipril, digoxin and apixaban. The Bisop was reduced to 2.5 by GP. As my BP hit the floor. I want to stop taking Ramipril as it is primarily a BP drug. I think it is making me nauseous and light headed. Has also affected my joints (possibly). Have phoned the GP to ask for an alternative however she doesn't like contradicting the Cardio advice. Anyone transferred from Ramps to something more manageable. If so, why and what was it.

2 Replies

oldestnewest
  • My cardiologist had me on Ramipril a couple of years ago, (amongst a load of other stuff), but I developed a bad cough which was one of the side effects which is apparently common to it.

    My GP changed it to Lostarten and I have not had any problems since. Trouble is we are all so different with our reactions to the various drugs on offer, very much a case of trial and error.

  • Thank you, I spoke to my GP and she agreed that I should take a 'drugs holiday' I.e ., I am stopping it fora fortnight to see whether any of the symptoms I describe lessen or disappear. If so, we will look at alternatives.

You may also like...